American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] S. Simons. Sum theorems for monotone operators and convex functions. Trans. Amer. Math. Soc. 350 (1998) 2953-2972. MR 1443892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. Jourani and L. Thibault. Verifiable conditions for openness and regularity of multivalued mappings in Banach spaces . Trans. Amer. Math. Soc. 347 (1995) 1255-1268. MR 1290719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael H. Powell. On K\=omura's closed-graph theorem . Trans. Amer. Math. Soc. 211 (1975) 391-426. MR 0380339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Philip J. Boland. Holomorphic functions on nuclear spaces . Trans. Amer. Math. Soc. 209 (1975) 275-281. MR 0388094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John von Neumann. On complete topological spaces . Trans. Amer. Math. Soc. 37 (1935) 1-20. MR 1501776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia